Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Used protection, pre ejaculation, used plan B. Why am I moody, fatigued, bloated?

Hi, I am a 18 year old female whom is sexually active. Two saturdays ago, while having sex for the first few minutes, there was no protection. However, I did not feel ejaculation and my partner used a condom halfway through. I am not on birth control either. Recently, this past saturday, I wound up having sex with the same partner without any use of contraception and may have felt some pre ejaculation, even though he pulled out a couple of times. The next day he bought my Plan B Single Step. The last time I got my period was December 25. So, unfortunately I believe my ovulation period was the couple weeks ago when I first had intercourse. I believe I am due any day now for my period. However I understand Plan B may delay it. While I know Plan B may have worked efficiently to protect me from this weekend s unprotected intercourse, I am not so sure about the week beforehand considering I did not take anything. Currently, I feel moody, fatigued, and bloated. I understand these may be some side affects from the pill . However, my breasts feel enlarged, I crave junk food, and my stomach or uterus area is swollen or bloated. What is your take? Could this be results from the pill or possible pregnancy?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As you say it could be both we cannot pinpoint one,as both have same symptoms you describe . The best thing would be to wait your periods nyways you are due on 25th and PLAN B taken would also lead to bleeding in a day or so,if no bleeding in a few days get a pregnancy test done n consult your doctor.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor